# SDR DALA2025041502948

- Difficulty date: April 9, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N373DX
- Make and model: Airbus A321-211
- Aircraft serial: 8734
- Aircraft time: 19,413 hours, 8,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3073 FA IS UNABLE TO ARM 1R DOOR. CORRECTIVE ACTION: REMOVED DEBRIS OPS NML (7011670)
